# SDR A6WA200000075

- Difficulty date: December 21, 2000
- Submitted: December 26, 2000
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 1,542 hours, 1,336 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Shutdown
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT AIR CONDITIONING PACKS OVERHEATED AND SHUTDOWN. COULD NOT RESET IN FLIGHT. MAINTENANCE COMPLIED WITH OPERATIONAL CHECK OF AIR CONDITION SYSTEM I.A.W. THE AIRCRAFT MAINTENANCE MANUAL OPERATIONAL CHECK GOOD AT THIS TIME.
